Skip to main content

Algorithms for solving systems of linear diophantine equations in residue rings

Abstract

Algorithms are proposed that construct the basis of the set of solutions to a system of homogeneous or inhomogeneous linear Diophantine equations in a residue ring modulo n when the prime factors of n are known.

This is a preview of subscription content, access via your institution.

References

  1. S. L. Kryvyi, “Algorithms for solving systems of linear Diophantine equations in integer domains,” Cybernetics and Systems Analysis, No. 2, 3–17 (2006).

  2. S. L. Kryvyi, “Algorithms for solution of systems of linear Diophantine equations in residue fields,” Cybernetics and Systems Analysis, No. 2, 15–23 (2007).

  3. S. L. Kryvyi, “Methods of solution and criteria of consistency of systems of linear Diophantine equations over the set of natural numbers,” Cybernetics and Systems Analysis, No. 4, 12–36 (1999).

  4. G. A. Donets, “Solution of the safe problem on (0,1)-matrices,” Cybernetics and Systems Analysis, No. 1, 98–105 (2002).

  5. G. A. Donets and Samer I. M. Alshalame, “Solution of the problem of construction of a linear mosaic,” in: Theory of Optimal Solutions, V. M. Glushkov Cybernetic Institute of NASU, Kiev (2005), pp. 15–24.

    Google Scholar 

  6. A. V. Cheremushkin, Lectures on Arithmetic Algorithms in Cryptography [in Russian], MTsNMO, Moscow (2002).

    Google Scholar 

  7. R. Allen and K. Kennedy, “Automatic translation of FORTRAN programs to vector form,” ACM Trans. on Progr. Languages and Systems, 9, No. 4, 491–542 (1987).

    MATH  Article  Google Scholar 

  8. E. Contenjean and H. Devie, “An efficient algorithm for solving systems of Diophantine equations,” Information and Computation, 113, No. 1, 143–172 (1994).

    Article  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to S. L. Kryvyi.

Additional information

__________

Translated from Kibernetika i Sistemnyi Analiz, No. 6, pp. 27–40, November–December 2007.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Kryvyi, S.L. Algorithms for solving systems of linear diophantine equations in residue rings. Cybern Syst Anal 43, 787–798 (2007). https://doi.org/10.1007/s10559-007-0103-1

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s10559-007-0103-1

Keywords

  • residue ring
  • linear Diophantine equation
  • basis of a solution set